The Jacobi identity in groups.

Seymour Bachmuth; Jacques Lewin

Mathematische Zeitschrift (1964)

  • Volume: 83, page 170-176
  • ISSN: 0025-5874; 1432-1823

How to cite


Bachmuth, Seymour, and Lewin, Jacques. "The Jacobi identity in groups.." Mathematische Zeitschrift 83 (1964): 170-176. <>.

author = {Bachmuth, Seymour, Lewin, Jacques},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {170-176},
title = {The Jacobi identity in groups.},
url = {},
volume = {83},
year = {1964},

AU - Bachmuth, Seymour
AU - Lewin, Jacques
TI - The Jacobi identity in groups.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 170
EP - 176
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.